# SDR SWAA2014040326791

- Difficulty date: March 7, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 63,849 hours, 52,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809159
- Condition: Cracked
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM LOWER FLANGE CRACKED AT BS 947.5, LBL 55.  REPAIRED FLANGE IAW EA.
